Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

EditThe Pages

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About EditThe Pages

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Norfolk UK
  • Interests
    Procrastinating/music/life/

Recent Profile Visitors

944 profile views
  1. Im going back to school in ten days and in the last week my side effects (dry lips, dry skin, redness) have suddenly gotten really bad. Ive stopped taking accutane (I was on a low dose anyway) as the thought of going back to college looking like a vampire with blood dripping fro my mouth is horrifying. When will my lips start to heal? How long until they are back to being relatively-normal? Please help
  2. Same thing happened to me. I relapsed v.quickly, unfortunately I was back to sqare one after months of 'tane and all the side effects that come with it. It sucks but I guess your just unlucky. Im now taking another cycle of 'tane and as its the 2nd chances of relapse reduce massively. I hope it works out ok, I know how disheartening it is to relapse so quickly:( PS just my experiance, you could be very different
  3. Im on my second course as I relapsed after the first. Its not a problem to take it twice. I would do it as if its 2nd time around the chances of relapse dramatically decrease (at least thats what my derm told me).
  4. So ive been on a high dose of accutane, about 80mg for a month. I havent experianced hair loss but my hair has changed colour & texture? (From a chocolate brown to a chestnut colour growing at the roots) I was wondering if any one else has experianced this and could give me some tips - if not just general pointers about issues with hair on 'tane would be useful!! 1) does it go back to being the normal texture/colour once you stop taking accutane? 2) Did taking a lower dose stop this side
  5. If your going down the make up route then YSL touche eclat is worth the £22 price tag. It brightens my face like no other make up ive tried! Its also good for sensitive skin and long lasting.. if you wanted something cheaper max factor does good brightening products
  6. My acne didnt react very well to my first course (blackheads didnt go anywhere) couple of weeks after I finished my 3months of 'tane I was back to square one and v. upset. (my derm made out the results would be permanent without question...) Two years on i tried it again and am so happy with the results! Its worked faster, better and with fewer side effects. So far results are permanent Go for the lower dose, and good luck with whatever you decide!
  7. Hi, You sound in a similar position to me, I started my accutane course at the start of the summer hols and hope to stop just after going back to my sixth form. This is my second course of the 'tane and I was on 80mg a day for one month, now down to 20mg a day. 1) I was addicted to foundation before taking accutane but after a few weeks I didnt need it any more! (my skin cleared up v.quickly) its fine if you want to continue using it though. 2) exercise is no problem. (if you get joint pai
×